# SDR IPXA2022101107029

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 31,290 hours, 11,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY EXIT SIGN BY DOOR INOP SUSPECT BLOWN FUSER&R POWER SUPPLY FOR EMERGENCY EXIT SIGN PER MM 33-51-07 OPS CHECKS OK ESR 33-51-07-32 ITEM 30
